# SDR HNAA2012030500647

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 49,860 hours, 55,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE EXTERIOR EMERGENCY LIGHT DIM.  REMOVED LENS, REMOVED AND REPLACED BULB , AT SAID LOCATION.  REINSTALLED LENS. OPS CHECKED GOOD.
